CSpace
theschwarzianderivativeinseveralcomplexvariablesii
Yu QH(余其煌)1; Zheng XA(郑学安)2; Gong S(龚升)3
1998
Source Publicationchineseannalsofmathematicsseriesb
ISSN0252-9599
Volume19Issue:1Pages:1
AbstractThe Schwarzian derivative of holomorphic mapping on classical domain R-I is zero iff it is linear fractional.
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/38666
Collection中国科学院数学与系统科学研究院
Affiliation1.中国科学院数学与系统科学研究院
2.北京师范大学
3.中国科学技术大学
Recommended Citation
GB/T 7714
Yu QH,Zheng XA,Gong S. theschwarzianderivativeinseveralcomplexvariablesii[J]. chineseannalsofmathematicsseriesb,1998,19(1):1.
APA 余其煌,郑学安,&龚升.(1998).theschwarzianderivativeinseveralcomplexvariablesii.chineseannalsofmathematicsseriesb,19(1),1.
MLA 余其煌,et al."theschwarzianderivativeinseveralcomplexvariablesii".chineseannalsofmathematicsseriesb 19.1(1998):1.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[余其煌]'s Articles
[郑学安]'s Articles
[龚升]'s Articles
Baidu academic
Similar articles in Baidu academic
[余其煌]'s Articles
[郑学安]'s Articles
[龚升]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[余其煌]'s Articles
[郑学安]'s Articles
[龚升]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.